# SDR AWKA202201050001

- Difficulty date: December 28, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N784XJ
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 18,509 hours, 10,353 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L, A

## Discrepancy

ON APPROACH INTO JAC THE AIRCRAFT HAD A FLAP FAILURE WHICH WOULD NOT RESET. DUE TO WEATHER CONDITIONS THE AIRCRAFT REQUIRED A LONGER RUNWAY AND THE CREW ELECTED TO DIVERT TO ANOTHER AIRFIELD. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT. THE AIRCRAFT IS CURRENTLY AT A MAINTENANCE FACILITY AT THE TIME OF THIS REPORT. OPEN
